# SDR COEA2011040516903

- Difficulty date: April 5, 2011
- Submitted: April 5, 2011
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- Aircraft time: 29,376 hours, 32,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53172201208
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 HEAVY CK COE / MAJOR REPAIR:  SKIN DAMAGED BY DROPPED TOOL BETWEEN FRAMES 8-9 AND STR 20-21R.  REMOVED DAMAGE, FABRICATED AND INSTALLED DOUBLER IAW ATR42 SRM.
